# SDR DALA2019032701942

- Difficulty date: March 26, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 53,095 hours, 36,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CABIN FLOOR CUSP WEB FROM 275 TO 294 X=-58 (CPAX). NRC 00357: CUSP WEB FROM 275 TO 294 X=-58 WAS REPAIRED PER SRM 53-00-55-2R PROCEDURE 4 FIG. 215. (LP #1003405)
